# SDR SWAA2024112157016

- Difficulty date: November 5, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR: (MH) FLOOR PANEL 232JF DELAM REQ. REMOVE AND REPLACE<[01] C/W T/C REMOVED AND REPLACED FLOOR PANEL 232JF;[02] REMOVED AND REPLACED NEW FLOOR PNL 232JF IAW B737-800 AMM 53-21-00-401;[03] VERIFIED REMOVED AND REPLACED NEW FLOOR PNL 232JF IAW B737-800 AMM 53-21-00-401
